Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify is making me soooo sleepy Raisinb

Posted by Phillipa on April 15, 2012, at 15:32:42

In reply to Abilify is making me soooo sleepy, posted by Raisinb on April 15, 2012, at 15:01:04

Haven't taken it could you take it at night. Gee so many on this med and no responses? Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:1015653
URL: http://www.dr-bob.org/babble/20120411/msgs/1015658.html